Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Abilify?...cache-monkey

Posted by anodyne on April 10, 2005, at 7:53:37

In reply to Any anxiety before/after Abilify? banga, posted by cache-monkey on April 10, 2005, at 1:27:42

Just one person's experience here but I found Abilify to be the worst med I have ever taken with respect to sleep. I was lucky to get 2-3 hours a night for almost two weeks and I was taking Klonopin + Ambien to try and counter the effects. Even after I stopped taking it (after a week) the effect lasted for about another week.

It made me horribly anxious/ detached but I have a feeling this was related to the sleep issue. I probably did not give it a fair trial because of the insomnia factor.

Is the Depakote causing insomnia for you?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:anodyne thread:481906
URL: http://www.dr-bob.org/babble/20050408/msgs/482282.html